# SDR EIA2005267

- Difficulty date: December 30, 2005
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 104,602 hours, 25,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 10 EMERGENCY LIGHT, L1 DOOR, FWD SILL, FOUND INOP ON INSPECTION.  REMOVED AND REPLACED EMERGENCY SILL LIGHT AT L1 DOOR PER MM.
